# SDR DALA2023053004289

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,524 hours, 32,581 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 ER/A 608223-14AD; FUSELAGE / MAIN FRAME / STA. 1560 FRAME / INNER CHORD / BETWEEN S-26L & S-27L / CRACK. SECTION I REPAIR REQUIRES FOLLOW-ON ACTION. CORRECTIVE ACTION: REF ERA 608223-14AD. (2784846)
